Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Steroids

I have been on a steroid since I started my methotrexate in December starting on 15mg now I am down to 2mg. A lot of the pain to my joints are starting to come back. I am so worried that if I can not take the steroids I will not be able to work in the coming future months, does anyone else have the same problem and are you able to continue with your steroids so the inflammation and pain are bearable please?

Comments

  • Dear Skylabreeze

    Thank you for your posting on the forum. I am sorry that the pain in your joints has started to return as your steroids are being reduced and you are worried about not being able to work.  

    We’re unable to provide individual medical advice so would be unable to confirm if you are able to continue taking steroids but you should speak to your health care professional about your concerns so they can look at the best treatment to bring your condition under control. Steroids are usually only given for a short time to quickly treat flare-ups of your condition. Depending on which condition you have and what dose you’re prescribed. The person treating you will make sure you’re on the lowest possible dose to keep your condition under control.

    You have options and rights when it comes to work, and it's important to understand and explore fully what they are, so that you get the right support you are entitled to, which can help you do your job to the best of your ability and help you manage your condition. The link below has information on working with arthritis and the support available.

    If you want to talk things through you are very welcome to call us here on the helpline on 0800 5200 520 (Weekdays 9am – 8pm).

    I hope this information is helpful to you.

    Steroids

    Work

    Best Wishes

    Dawn,

    Helpline Advisor

Sign In or Register to comment.